# SDR CALA2016042500248

- Difficulty date: April 24, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 57,230 hours, 19,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A2604
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EA 5310-06135 OP 1.  LEFT SIDE STATION 727 LOWER FRAME INSPECTION, .150 CRACK DETECTED IAW STEP 5.3.  CUT OUT CRACK, INSTALLED FREEZE PLUG & COMPLETED REPAIR IAW STEPS 1- 2 OF EA 5310-06135.
